Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm starting to think my acne is some sort of fungus, it's so itchy and my acne isn't the same I have more small white puss pimples sounds so gross looks even worse could it be result of doxy pills and the b/p ?

Link to comment
Share on other sites

It could be related, yes. Antibiotics can definitely cause the naturally occuring fungus on your face to flare up. Usually fungal folliculitis occurs on the forehead, sides of cheeks and temples, and it looks like a bunch of tiny pimples, almost like a rash. And like a rash it can itch.

If that sounds like you, I would suggest you try washing with Nizoral shampoo twice a day. Make sure you let it sit on your skin for 3-5 minutes before rinsing. If it is fungal, it should improve after a few days. I got rid of mine in about a week.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×